# SDR AALA20110517DFW01

- Difficulty date: May 15, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N639AA
- Make and model: Boeing 757223
- Aircraft serial: 24597
- Aircraft time: 64,346 hours, 22,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PATHWAY EMERGENCY LIGHT AT SEAT 4EF FORWARD LIGHT IS INOPERATIVE.  REPLACED LAMP FOR PATHWAY EMERGENCY LIGHT AT SEAT 4EF.  OPS CHECK NORMAL.
